Length and denominators of Egyptian fractions II

Hisashi Yokota

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

An algorithm which yields a short Egyptian fraction expansion in which the denominators stay small is given.

Original languageEnglish
Pages (from-to)272-282
Number of pages11
JournalJournal of Number Theory
Volume28
Issue number3
DOIs
Publication statusPublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Length and denominators of Egyptian fractions II. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 28, No. 3, 1988, p. 272-282.

Research output: Contribution to journalArticle

Yokota, Hisashi. / Length and denominators of Egyptian fractions II. In: Journal of Number Theory. 1988 ; Vol. 28, No. 3. pp. 272-282.
@article{9b5bbf145bfc4e52a776df855094df51,
title = "Length and denominators of Egyptian fractions II",
abstract = "An algorithm which yields a short Egyptian fraction expansion in which the denominators stay small is given.",
author = "Hisashi Yokota",
year = "1988",
doi = "10.1016/0022-314X(88)90042-X",
language = "English",
volume = "28",
pages = "272--282",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Length and denominators of Egyptian fractions II

AU - Yokota, Hisashi

PY - 1988

Y1 - 1988

N2 - An algorithm which yields a short Egyptian fraction expansion in which the denominators stay small is given.

AB - An algorithm which yields a short Egyptian fraction expansion in which the denominators stay small is given.

UR - http://www.scopus.com/inward/record.url?scp=38249027847&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249027847&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(88)90042-X

DO - 10.1016/0022-314X(88)90042-X

M3 - Article

AN - SCOPUS:38249027847

VL - 28

SP - 272

EP - 282

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 3

ER -